WAVE POLYNOMIALS

Authors

  • A. FRYANT Greensboro College, 815 West Market Street, Greensboro, North Carolina 27401. U.S.A.
  • M. K. VEMURI University of Chicago, 5734 South University Avenue, Chicago, Illinois 60637. U. S. A.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4317

Keywords:

Wave equation, generating function, integral opera.tor

Abstract

A generating function for homogeneous polynomial solutions of the wave equation in $n$-dimensions is obtained. Application is made to developing an integral operator for analytic solutions of the wave equation.

References

A. Erdclyi, Higher Transcendental Functions, McGraw Hill, New York, 1953

A. Fryant, "Inductively generating the spherical harmonics," SIAM J. Math. Anal., 22 {1991), 268-271.

A. Fryant, Integral operators for harmonic functions, in The Mathematical Heritage of C. F. Gauss, G. Rassias, ed. World Scientific, Singapore, 1991, 304-320

E. M. Stein and G. Weiss, Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, 1971

M. K. Vemun , "A simple proof of Fryant's theorem," SIAM J. Math. Anal., 26 {1995), 1644-1646.

E. T. Whittaker, "On the partial differential equations of mathematical physics," Math. Ann., 57 (1903), 333-355.

Downloads

Published

1997-09-01

How to Cite

FRYANT, A., & VEMURI, M. K. (1997). WAVE POLYNOMIALS. Tamkang Journal of Mathematics, 28(3), 205-209. https://doi.org/10.5556/j.tkjm.28.1997.4317

Issue

Section

Papers